# SDR FDEA201311122738

- Difficulty date: November 12, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 72,685 hours, 16,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: AFA38771
- Condition: Cracked
- Location: Bs 1746
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR ACTUATOR SUPPORT BEAM CRACKED AT BS 1746.   REPAIRED IAW SRM 53-50-15 FIGURE 201, REPAIR 2, REVISION 53 AND EA1-5310-T0206160  PART 1.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 118
